Lotfi Tadj

Articles in Scholarly Journals [Incomplete List]

  1. On an M1,M2/Gr/1 queueing system
    Mathematical Problems in Engineering, vol. 6, no. 5, pp. 495–503, 2000
  2. On a bulk queueing system with impatient customers
    Mathematical Problems in Engineering, vol. 3, no. 6, pp. 539–554, 1998
  3. Converge, Version 3.0
    Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 3, pp. 281–285, 1993
  4. A queueing system with a fixed accumulation level, random server capacity and capacity dependent service time
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 189–194, 1992